How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10882
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I suffered a Central Retinal Vein Occlusion 14 years ago. It

Resolved Question:

I suffered a Central Retinal Vein Occlusion 14 years ago. It seems like a few days ago my sight became much more cloudy and full of black floaters - I am overseas and don't want to go to a doctor here, but I won't be back in the States till mid-march. Why all of a sudden would my sight get worse?
Submitted: 5 years ago.
Category: Eye
Expert:  Dr. Rick replied 5 years ago.

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Customer:

Hi, do you have any questions for me?

Dr. Rick :

While it has been quite some time since your CRVO a very likely cause of the large increase in floaters and your decreased vision is bleeding inside your eye from a leaking area of retinal neovacularization.

Dr. Rick :

Since there has been such a sudden and significant change in your vision I think you should do everything in your power to see an ophthalmologist wherever you are.

Customer:

I usually go to my Dr and he does some laser thing to it... but I have been here for 9 months and have not gone. Do you think that it will clear up, it's really bad. Tons of floaters and very cloudy.

Customer:

Do you think I can wait till mid-march, would it really make a difference? I'm blind in that eye - it's just a lot worse now.

Dr. Rick :

It might clear up on its own, but on the other other hand there may be retinal involvement associated with the bleeding. If your eye doctor was doing laser treatments as recently as 9 months ago that makes me believe that you have had persistent problems with abnormal blood vessel formation secondary to your CRVO. In these sorts of situations it is better to treat it sooner rather then later.

Customer:

Oh my.... I'll try to get back to the US ASAP. Yes I have had blood vessel formations and that is what he zaps. You wouldn't know of any retina specialist in Argentina would you?

Dr. Rick :

No. Sorry about that. I do know, however -- especially in the larger cities -- you should have no problem finding a retina specialist. If it is just bleeding, and the retina is OK, then any regular ophthalmologist would be able to help you. At this point, if you could just be examined by a general ophthalmologist I think you would have all the information you need on treatment options....before rushing all the way back home.

Dr. Rick :

Does this make sense to you?

Dr. Rick :

Argentina has a lot of very good eye doctors.....

Customer:

I have heard that. I will try to get an appt asap. than you for your help.

Dr. Rick :

My pleasure. I wish you the best of luck

Dr. Rick :

And, now, the obligatory word from our sponsors: :o)


I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.

Positive Feedback and/or Bonus is welcomed and appreciated.


 

Dr. Rick and other Eye Specialists are ready to help you
Expert:  Dr. Rick replied 5 years ago.
If you have a chance, drop me a note and let me know how things turn out. You can attach it to this thread at no additional charge or to me at the link listed below.